Title: Breaks, cuts, and patterns
Authors: Goossens, Dries ×
Spieksma, Frits #
Issue Date: 2011
Publisher: North-Holland
Series Title: Operations Research Letters vol:39 issue:6 pages:428-432
Abstract: Wegeneralize the concept of a break by considering pairs of arbitrary rounds.Weshow that a set of homeaway patterns minimizing the number of generalized breaks cannot be found in polynomial time, unless P = NP. When all teams have the same break set, the decision version becomes easy; optimizing remains NP-hard.
ISSN: 0167-6377
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
BreaksCuts.pdf Published 208KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science